# SDR AALA20171204014

- Difficulty date: December 4, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 16,984 hours, 6,800 cycles
- System (JASC): 3433 · Microwave Landing System
- Part: Antenna
- Part number: S67200219
- Part serial: 179V3Y
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF AT 1000 FEET UNABLE TO ENGAGE NAVIGATION AUTO THROTTLE STAYED IN TOGA AT 5000 FT WHEN THROTTLES RETARD, LANDING GEAR WARNING HORN ON STEADY. HORN STAYED ON UNTIL GEAR WAS EXTENDED. LANDING WAS BELOW MAX LANDING. WEIGHT CONTAINS RADIO ALTIMETER WAS NOT DISPLAYING ON TAKE OFF. MAINTENANCE REPLACED ANTENNA PER AMM 34-33-21 AND PERFORMED SUCCESSFUL OPERATIONS CHECK.
